Locally finite Mal'cev algebras
Algebra i logika, Tome 6 (1967) no. 4, pp. 27-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1967_6_4_a4,
author = {E. N. Kuz'min},
title = {Locally finite {Mal'cev} algebras},
journal = {Algebra i logika},
pages = {27--30},
year = {1967},
volume = {6},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1967_6_4_a4/}
}
E. N. Kuz'min. Locally finite Mal'cev algebras. Algebra i logika, Tome 6 (1967) no. 4, pp. 27-30. http://geodesic.mathdoc.fr/item/AL_1967_6_4_a4/